# SDR AWXA9900422

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 BL 0 LIGHT CORROSION AT CLIP-NUT HOLE ON BOTTOM OF FLOORBEAM T CAP FLANGE.  CORROSION REMOVED, MATERIAL LOSS IS BEYOND LIMITS.  REPAIRED PER SRM 53-10-51 FIG 206.
